Open Access
Translator Disclaimer
April, 1965 A Characterisation of a Class of Functions of Finite Markov Chains
S. W. Dharmadhikari
Ann. Math. Statist. 36(2): 524-528 (April, 1965). DOI: 10.1214/aoms/1177700162

Abstract

In a previous paper ([2], Theorem 3.1) this author has given some sufficient conditions for a stationary process to be a function of a finite Markov chain. Suppose $\mathscr{F}$ denotes the class of functions which satisfy these conditions. In this paper we give a characterisation of $\mathscr{F}$. Using this characterisation $\mathscr{F}$ is shown to be wider than the class of regular functions of finite Markov chains.

Citation

Download Citation

S. W. Dharmadhikari. "A Characterisation of a Class of Functions of Finite Markov Chains." Ann. Math. Statist. 36 (2) 524 - 528, April, 1965. https://doi.org/10.1214/aoms/1177700162

Information

Published: April, 1965
First available in Project Euclid: 27 April 2007

zbMATH: 0139.34602
MathSciNet: MR172333
Digital Object Identifier: 10.1214/aoms/1177700162

Rights: Copyright © 1965 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.36 • No. 2 • April, 1965
Back to Top